# SDR 2008UALA02675

- Difficulty date: May 7, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEPLOYMENT BAR SNUBBER DOES NOT RETRACT BAR ON L1 DOOR.  SUPPLEMENTAL DATA UPDATE, REPLACED GAS SPRING.  OPS CHECKS GOOD.
